# SDR CALA2018092401993

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 77,504 hours, 19,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO DEN (FLT1640 LAX/EWR) DUE TO SMELL LIKE GAS IN AFT GALLEY AREA. WARRANT SMOKE/ODOR CONDITION INSPECTION 05-51-58-910-801C RAN APU, PACKS TOGETHER AND ISOLATED. RAN ALL OVENS, COFFEEMAKERS, WARMERS, LIGHTS, LAV MOTORS.  ACCOMPLISHED HIGH POWER RUN FOR 30 MINUTES WITH BLEEDS AND PACKS ISOLATED AND TOGETHER. COULD NOT DUPLICATE SMELL. NO DEFECTS FOUND. REF 5-51-58-910-801C.INSPECTED CABIN, CARGO PITS AND EE COMPARTMENT. NO FAULTS FOUND.
